# SDR ABXA2020091183175

- Difficulty date: September 4, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 86,448 hours, 39,730 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Isolation Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

REV ISOLATION VALVE CAUTION LEFT ENGINE AFTER ENGINE START.  AIRCRAFT BACK TO BLOCKS.  AIRCRAFT WAS GROUNDED WHILE TROUBLESHOOTING.  RECYCLED C/B, OPS CHECKED GOOD IAW B767 MM 78-31-00  REMAINS CAT 111B.
